uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The gambler's ruin problem with delays
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 83, no 11, 2549-2552 p.Article in journal (Refereed) Published
Abstract [en]

A recent paper by Pozdnyakov and Steele (2010) is devoted to the so-called binary-plus-passive design. Two problems that the authors do not consider can be identified with the classical gambler's ruin problem in which delays are allowed.

Place, publisher, year, edition, pages
2013. Vol. 83, no 11, 2549-2552 p.
Keyword [en]
Distributed sensing, Gambler's ruin, Stopped random walks, Martingales, Wald equations
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-211787DOI: 10.1016/j.spl.2013.07.013ISI: 000326487300017OAI: oai:DiVA.org:uu-211787DiVA: diva2:668892
Available from: 2013-12-02 Created: 2013-12-02 Last updated: 2013-12-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gut, Allan
By organisation
Department of Mathematics
In the same journal
Statistics and Probability Letters
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 190 hits
ReferencesLink to record
Permanent link

Direct link